Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Itchy allergies all over body, diagnosed as crystals on ovary. Best Medicine?

helo doctor i am juliet a 30 yrs old i experienced the symptoms of having itchy allergies all over my bodies,.before i ve been consulted by a interl medicine and have vaginal ultrasound and she said i have a crystals on my ovary ..i forgot the medicine that she prescribed..right now i experience again this symptoms..could you please tell me those kind of medicine..thank you
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
This is mixed fungal and allergic reaction
take forcan 150 mgm once a week for 8 weel
add loratidine 10 mg od for 3-4 week
apply candid vaginal passery for 6 nights
if you have white crystals over ovariries tghese are sign of calcium deposit
which ocurs in milk allergy cases off and on
so for permanent cure you can stop milk and milk proteins and diary products
get blood serum test for specvific antibodies againstmilk and do desensitisation therapy
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor